Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is sinarest and warclav responsible for high blood pressure

Premium Questions

Dr.     Bhanu Partap MD

to a sudden drop in blood pressure. I ve had high blood pressure readings as high as 210/135. I ve had low blood pressure as low as 70/43. My doctor says that it s very... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Shanthi.E MD

I am suffering from high blood pressure for last four months and taking medicine one tab. on daily basis prescribed by a doctor. At present blood pressure is 136/80. Is it curable ? How... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Rakesh Karanwal MD

Hello sir, I am 33 yrs old and having high blood pressure and high Cholesterol problem since Jan ... for treating leg and chest pain She suggested me to omit Rozustat F 5 if no response seen I... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr. Raju A.T MD

I have found it impossible to find a blood pressure medicine I can tolerate. I have ... that area. All blood pressure medicines I've tried cause me great pain in that area, affect my balance ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr.  Anantharamakrishnan MD

I am a 36 year old female with tachycardia and high blood pressure that is under the care ... while I was having "red man syndrome" in response to the antibiotic I was being treated with. I... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)

Public Forum Discussions

Dr. Vaddadi Suresh MD

that these medicine are responsible for the high blood pressure? ...I have been diagnosed with high blood pressure. My current blood pressure is 180/105. I... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. Sameer Maheshwari MD

im a 41 yr old african american woman 5 6 high blood pressure. I have a few questions. 1. Why after ... this. Thank you for your response ... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)
Dr. Lilit Baghdasaryan MD

? Not in the states, just a mom at home in Jamaica, West Indies needing a response without having to head ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Olgeta Xhufka MD

it 2 days ago. My blood pressure went up that evening from an average of 120/85 to 137/92. Same result the next day. Could the drug be responsible for this? ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Michelle Gibson James MD

My partner recently has had high blood pressure and we ve noticed that lately he has been eating ... be the cause of high blood pressure. We are very careful not to have too much... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Ramya MD

Hello High blood pressure can be essential hypertension or secondary to other diseases like renal diseases or hyperthyroidism etc.. Mild to moderate hypertension is mostly asymptomatic.. while...

Dr. Moumita Chakraborty,MD MD

Hello Welcome to healthcaremagic. You will have headache espicially behind your head, dizziness, nausea or vomiting.If a person is hypertensive for a long time then they might also have blurred vision,chest pain and lot...

Dr. Hariom Sharma MD

HI, Thanks for contacting HCM Please specify how much your blood pressure.Reduce salt intake. Thanks Dr Hariom Sharma